Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 128, NWS State College, PA

June 1, 2011McKean County, Potter County, Warren County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 1, 2011, 9:17 AM EDT for McKean County, Potter County, Warren County, Pennsylvania. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2011, 9:17 AM EDT (13:17 UTC)
Expired
Jun 1, 2011, 10:30 AM EDT
In force
73 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties McKean County, PA, Potter County, PA, Warren County, PA

The radar

The State College radar (KCCX), 115 km from the middle of the area, began a volume at 13:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 1.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 937 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
937 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WUUS51 KCTP 011317
SVRCTP
PAC083-105-123-011430-
/O.NEW.KCTP.SV.W.0128.110601T1317Z-110601T1430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
917 AM EDT WED JUN 1 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  EAST CENTRAL WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 1030 AM EDT

* AT 916 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  LIMESTONE TO KINZUA DAM...MOVING EAST AT 35 MPH. THESE STORMS ARE
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MARSHBURG AROUND 925 AM EDT...
  REW AROUND 940 AM EDT...
  CYCLONE AROUND 945 AM EDT...
  SHINGLEHOUSE AND CORYVILLE AROUND 955 AM EDT...
  SMETHPORT AROUND 1000 AM EDT...
  PORT ALLEGANY AROUND 1010 AM EDT...

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 446...STATE ROAD 449.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT 
BUILDING NOW TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4200 7770 4177 7823 4181 7901 4187 7901
      4200 7880
TIME...MOT...LOC 1317Z 268DEG 31KT 4199 7857 4182 7893

$$

FORECASTER: LAMBERT
1 follow-up statement
335 
WWUS51 KCTP 011356
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
956 AM EDT WED JUN 1 2011

PAC123-011403-
/O.CAN.KCTP.SV.W.0128.000000T0000Z-110601T1430Z/
WARREN PA-
956 AM EDT WED JUN 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WARREN COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 4187 7865 4200 7837 4200 7770 4177 7823
      4179 7867
TIME...MOT...LOC 1353Z 268DEG 31KT 4198 7825 4190 7844
          4181 7862

$$

PAC083-105-011430-
/O.CON.KCTP.SV.W.0128.000000T0000Z-110601T1430Z/
MCKEAN PA-POTTER PA-
956 AM EDT WED JUN 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT
FOR NORTHWESTERN POTTER AND NORTHEASTERN MCKEAN COUNTIES...

AT 949 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH
DIAMETER HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ELDRED TO REW TO
CYCLONE...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
SHINGLEHOUSE AND CORYVILLE AROUND 1000 AM EDT...
SMETHPORT AROUND 1010 AM EDT...
OSWAYO AND GENESEE AROUND 1025 AM EDT...

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD
46...STATE ROAD 59...STATE ROAD 446...STATE ROAD 449.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM NEAR  
REW. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP FROM NEAR 
REW...EAST TOWARD CORYVILLE AND OSWAYO THROUGH 1030 AM. IF A TORNADO 
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4187 7865 4200 7837 4200 7770 4177 7823
      4179 7867
TIME...MOT...LOC 1353Z 268DEG 31KT 4198 7825 4190 7844
          4181 7862

$$

FORECASTER: LAMBERT/GARTNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 8:02 AM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 1, 8:02 AM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
802 AM EDT WED JUN 1 2011

.SYNOPSIS...
DRIER AIR WILL MOVE ACROSS THE STATE FROM NORTHWEST TO SOUTHEAST
TODAY. SHOWERS AND THUNDERSTORMS WILL POP UP IN THE MUGGY AIR
AHEAD OF THE COLD/DRY FRONT. A FEW STORMS MAY BE SEVERE OVER THE
EASTERN HALF OF THE STATE. HIGH PRESSURE WILL BUILD IN QUICKLY
LATE TODAY AND LAST INTO LATE WEEK. NORMAL OR EVEN BELOW NORMAL
TEMPERATURES ARE EXPECTED THURSDAY AND FRIDAY. TEMPERATURES MAY
DIP INTO THE 30S THURSDAY NIGHT IN THE NORTH-CENTRAL MOUNTAINS.
WARMER AND MORE HUMID AIR SHOULD RETURN FOR THE WEEKEND AS A LARGE
UPPER LEVEL RIDGE BUILDS OVER THE CENTRAL UNITED STATES.

&&

.NEAR TERM /THROUGH TONIGHT/...
SHARP SFC COLD FRONT NEAR THE SE SHORE OF LAKE ERIE AT 1145Z. THIS
FRONT WILL MOVE RATHER QUICKLY SE ACROSS THE NW AND CENTRAL PART
OF THE CWA DURING THE LATE MORNING/EARLY AFTERNOON HOURS...
TRIGGERING ONE OR TWO BKN LINES OF TSRA PER THE 09Z HRRR.
SOME OF THE STORMS WILL BE STRONG TO SVR...WITH THE MAIN THREAT
BEING WESTERLY DONWBURST GUSTS OVER 55 MPH...AND LOCALIZED LARGE
HAIL ACROSS THE SE HALF OF THE STATE. STORMS COULD DEVELOP SOME
BETTER INDIVIDUAL UPDRAFT STRUCTURE/ROTATION LATE THIS AFTERNOON
AS THEY ENCOUNTER INCREASED LLVL SHEAR ALONG AND TO THE EAST OF
THE LEE TROUGH OVER THE LOWER SUSQUEHANNA VALLEY. 06Z NAM /WHICH
MAY BE A FEW HOURS TOO SLOW WITH THE CFROPA/ SHOWS 0-1KM EHI IN
THIS AREA INCREASING TO 2-3 M2/S2 FOR A BRIEF FEW HOUR PERIOD
AFTER 21Z. IN CONTRAST...HRRR INDICATES THAT MOST OR ALL OF THE
CONVECTION SHOULD CLEAR SE OF A KLNS TO KTHV LINE BY 20Z.

PREVIOUS DISCUSSION BELOW...

CONVECTION WAS OVERDONE BY THE MDLS ON TUESDAY...AND THEY ARE
AGAIN GENERATING MASSIVE CAPES IN THE 2-3K J/KG RANGE.
HOWEVER...IT SEEMS MORE LIKELY THAT WE WILL PUNCH THRU THE MID
LEVEL WARM LAYER /CAP/ TODAY WITH THE TROUGH MOVING ACROSS ERN
CANADA AND THE NE U.S. THE CAP WILL WEAKEN THE MOST OVER THE
NE...AND WILL PROBABLY HOLD FAST IN THE SC MTS TODAY.

THEREFORE...WILL PLACE THE HIGHEST POPS IN THE ERN COS...ESP THE
POCONOS AND SE/LOWER SUSQ. COVERAGE LOOKS SCT AND WILL KEEP MOST
POPS 30-50PCT. ERN COS WILL GET A 60 POP. TIMING WILL BE RATHER
EARLY IN THE DAY...WITH MOST CONVECTION BEING PRESSED TO THE SOUTH
OF THE AREA WELL BEFORE NIGHTFALL. BY 6 PM...THE DEWPOINTS SHOULD
BE INTO THE 40S OVER THE NWRN THIRD OF THE AREA.

SEVERE WORRIES CONTINUE WITH SUCH LARGE CAPES AND MID LEVEL WINDS
OF 45-55KTS. STORMS MAY ORGANIZE INTO CLUSTERS AND HAVE POTENTIAL
FOR WIND DAMAGE...BUT LARGE HAIL IS A THREAT AS WELL WITH BIG MID
LEVEL CAPES/STEEP LAPSE RATES WHICH LEAD TO FASTER UPDRAFTS IN
THE FROZEN AIR. WILL AGAIN MENTION HAIL/GUSTY WINDS FOR NOW IN THE
GRIDS FOR THE EAST TODAY. MAY NEED TO CRANK THE WORDING UP TO
SEVERE WORDS LATER THIS MORNING.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
ALL CONVECTION SHOULD BE TO THE SOUTH BEFORE 00Z. THE DRY/DENSE
AIR DESCENDS OVER THE REGION TONIGHT...DROPPING SFC DEWPOINTS INTO
THE 40S ALMOST EVERYWHERE. EXCEPT PERHAPS THE AREAS THAT GOT RAIN
DURING THE DAY. WINDS STAY UP...SO DENSE FOG IS NOT A BIG WORRY.

INTERESTING WX PROBLEMS THEN ARISE ON THURSDAY AND AGAIN THURSDAY
NIGHT. 1028MB HIGH PRESSURE MOVING IN FROM THE NW WILL SCRUB
AGAINST THE LOW DROPPING SE OVER NRN NEW ENGLAND ON THURSDAY. THIS
WILL RAISE THE WINDS AND MAKE GUSTS WELL OVER 20KTS. THE DRY AIR
WILL HELP DIP RH/S BELOW 40 PCT AND FUELS WILL BE DRY DESPITE
SPOTTY RAIN TODAY/WED. THIS COULD MAKE FOR RED FLAG
CONDITIONS. WILL ALLOW THE DAY SHIFT TO COORDINATE WITH THE FIRE
MANAGERS TO ASSESS THE NEED FOR A WATCH OR WARNING FOR THURS.

THAT SFC HIGH SETTLES OVERHEAD THURSDAY NIGHT AND DEWPOINTS
CONTINUE TO DROP. EVEN THOUGH IT SOUNDS TOUGH TO BELIEVE AFTER
DAYS OF 80S AND 90S - AND A RECORD HIGH AT KIPT ON TUES...THE NRN
TIER MAY BE LOOKING AT A FROST FRI AM. THESE MIN TEMPS ARE A DROP
OF 5-10F FROM PREV FCSTS...QUITE A SIGNIFICANT CHANGE. BUT THE
SREF GUID POINTS TO A CLEAR...CHILLY NIGHT WITH LIGHT WINDS AND
VERY LOW PWATS. MOS ALSO CATCHING ON...WITH GUID FOR KBFD 31 AND
34 FROM THE MAV AND MET. SINCE THIS IS A 4TH PD THING...WE HAVE
PLENTY OF TIME TO REFINE.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
SFC HIGH PRESSURE UNDER A REBUILDING UPPER RIDGE FOR FRIDAY WILL
BRING A SLIGHTLY COOL AND LESS HUMID DAY. TEMPS AGAIN BEGIN TO
CREEP UP OVER THE WEEKEND AS RIDGE AXIS APPROACHES. PSUEDO WARM
FRONT SLIDES IN ON SATURDAY...PUSHING TEMPS BACK INTO THE 80S AND
AGAIN NUDGING HUMIDITY UP AREA-WIDE...BUT PRECIP CHANCES REMAIN
LIMITED TO ISOLATED MAINLY LATE AFTERNOON/EVENING CONVECTION.

ANOTHER SHORTWAVE/COOL FRONT AGAIN FLATTENS THE RIDGE
SUN/MON...TAKING THE EDGE OFF OF TEMPS A BIT AGAIN...THOUGH THEY
WILL STILL RUN SEVERAL DEGREES ABOVE NORMAL.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
SEVERAL MORE HOURS OF FOG...SOME DENSE...BUT AS THE COLD FRONT
PUSHES THROUGH THE AREA LATE THIS MORNING AND EARLY THIS AFT...
FOG AND HZ WILL BE MIXED OUT.

THINK POTENTIAL FOR STORMS IS ON THE DECREASE...BUT STILL
HAVE TO WATCH FAR SE.

IT WILL BE BREEZY THIS AFT.

HIGH PRESSURE WILL RETURN FOR LATER ON THU...LEADING TO MAINLY
DRY AND WIDESPREAD VFR CONDITIONS FOR THE REMAINDER OF THE WORK
WEEK. WILL HAVE TO WATCH FOR STORMS DROPPING SE INTO THE AREA LATE
FRI INTO SAT...AS LARGE RIDGE BUILDS EASTWARD. SO FAR THIS CASE
IS MORE NW FLOW ALOFT...INSTEAD OF WESTERLY FLOW...WHICH WAS THE
CASE BACK ON SUNDAY NIGHT.

OUTLOOK...
THU-FRI...VFR. NO SIG WX EXPECTED.
SAT-SUN...MAINLY VFR. AN ISOLATED SHOWER COULD OCCUR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO/LAMBERT
SHORT TERM...DANGELO
LONG TERM...DANGELO/RXR
AVIATION...CERU/MARTIN/KOZAR
Hazardous weather outlook, Jun 1, 8:46 AM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
846 AM EDT WED JUN 1 2011

PAZ017-024-033-021300-
CLEARFIELD-CAMBRIA-SOMERSET-
846 AM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WINDY AND DRY CONDITIONS ON THURSDAY MAY LEAD TO A HIGH FIRE
DANGER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-021300-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
846 AM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. SOME STORMS
WILL BE CAPABLE OF LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WINDY AND DRY CONDITIONS ON THURSDAY MAY LEAD TO A HIGH FIRE
DANGER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

PAZ004>006-010-011-021300-
WARREN-MCKEAN-POTTER-ELK-CAMERON-
846 AM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WINDY AND DRY CONDITIONS ON THURSDAY MAY LEAD TO A HIGH FIRE
DANGER.

TEMPERATURES ON THURSDAY NIGHT WILL DROP INTO THE 30S...WHICH
COULD LEAD TO A FROST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MS

In the hours before

Special weather statement, Jun 1, 8:55 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
855 AM EDT WED JUN 1 2011

PAZ004>006-011415-
MCKEAN PA-POTTER PA-WARREN PA-
855 AM EDT WED JUN 1 2011

...A LINE OF GUSTY SHOWERS AND A FEW EMBEDDED STRONG THUNDERSTORMS
WILL AFFECT MCKEAN...NORTHWESTERN POTTER AND SOUTHEASTERN WARREN
COUNTIES THROUGH 1015 AM...

AT 844 AM EDT...A LINE OF HEAVY SHOWERS AND A FEW THUNDERSTORMS WAS
LOCATED FROM 9 MILES WEST OF BRADFORD TO YOUNGSVILLE TO
HYDETOWN...MOVING EAST AT 35 MPH. THIS LINE OF SHOWERS AND
THUNDERSTORMS WILL GRADUALLY INTENSIFY OVER THE NEXT HOUR.

WESTERLY WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH
THESE HEAVY SHOWERS AND SCATTERED THUNDERSTORMS. THESE STORMS WILL
BE NEAR TIDIOUTE AROUND 900 AM...CLARENDON AROUND 915 AM...LUDLOW
AROUND 930 AM...SHINGLEHOUSE AROUND 945 AM...GENESEE AROUND 1000 AM
AND CROSBY AROUND 1015 AM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE
ROAD 446...STATE ROAD 449.

LAT...LON 4163 7866 4162 7960 4164 7961 4174 7962
      4200 7882 4200 7764

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:55 AM EDTSpecial Weather StatementCTPMcKean, Warren80 min
Jun 1, 10:23 AM EDTSevere Thunderstorm WarningCTPMcKean, Potter52 min
Jun 1, 11:17 AM EDTSpecial Weather StatementCTPPotter28 min
Jun 1, 11:48 AM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan57 min
Jun 1, 12:16 PM EDTSpecial Weather StatementCTPColumbia29 min
Jun 1, 12:59 PM EDTSpecial Weather StatementCTPJuniata, Mifflin31 min
Jun 1, 1:18 PM EDTSpecial Weather StatementCTPBlair, Huntingdon57 min
Jun 1, 1:33 PM EDTSpecial Weather StatementCTPLebanon42 min
Jun 1, 1:42 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, Perry63 min
Jun 1, 1:56 PM EDTSpecial Weather StatementCTPFulton34 min
Jun 1, 2:01 PM EDTSpecial Weather StatementCTPColumbia29 min
Jun 1, 2:12 PM EDTSpecial Weather StatementCTPLebanon48 min
Jun 1, 2:21 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill54 min
Jun 1, 2:31 PM EDTSpecial Weather StatementCTPSchuylkill44 min
Jun 1, 2:32 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin, Fulton32 min
Jun 1, 2:44 PM EDTSpecial Weather StatementCTPLebanon46 min
Jun 1, 2:58 PM EDTSpecial Weather StatementCTPAdams, York32 min
Jun 1, 3:30 PM EDTSpecial Weather StatementCTPAdams, Lancaster, York45 min
Jun 1, 3:41 PM EDTSevere Thunderstorm WarningCTPLancaster, York34 min
Jun 1, 4:16 PM EDTSpecial Weather StatementCTPYork29 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.